An irreducible homogeneous non-selfdual cone of arbitrary rank linearly isomorphic to the dual cone

Hideyuki Ishi, Takaaki Nomura

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Abstract

In this note we present an irreducible homogeneous non-selfdual open convex cone of arbitrary rank r (r ≥ 3) that is linearly isomorphic to the dual cone.

Original languageEnglish
Title of host publicationInfinite Dimensional Harmonic Analysis IV
Subtitle of host publicationOn the Interplay Between Representation Theory, Random Matrices, Special Functions, and Probability
PublisherWorld Scientific Publishing Co.
Pages129-134
Number of pages6
ISBN (Electronic)9789812832825
ISBN (Print)9812832815, 9789812832818
DOIs
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An irreducible homogeneous non-selfdual cone of arbitrary rank linearly isomorphic to the dual cone'. Together they form a unique fingerprint.

  • Cite this

    Ishi, H., & Nomura, T. (2009). An irreducible homogeneous non-selfdual cone of arbitrary rank linearly isomorphic to the dual cone. In Infinite Dimensional Harmonic Analysis IV: On the Interplay Between Representation Theory, Random Matrices, Special Functions, and Probability (pp. 129-134). World Scientific Publishing Co.. https://doi.org/10.1142/9789812832825_0008